# SDR SIMA201036302

- Difficulty date: December 28, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 14,660 hours, 12,600 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 14533996401
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE PASSENGER DOOR INNER HANDLE BOX HAS CRACKED ANGLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  STOP DRILLED CRACK AND FABRICATED REINFORCEMENT IAW EO EM-53-MR-250.  THE AIRCRAFT WAS RETURNED TO SERVICE.
